BibTeX record journals/eik/BocharovN86

download as .bib file

@article{DBLP:journals/eik/BocharovN86,
  author    = {Pavel Bocharov and
               Valery Naumov},
  title     = {Matrix-Geometric Stationary Distribution for the PH/PH/1/r Queue},
  journal   = {Elektronische Informationsverarbeitung und Kybernetik},
  volume    = {22},
  number    = {4},
  pages     = {179--186},
  year      = {1986},
  timestamp = {Mon, 07 Jul 2003 12:28:40 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/eik/BocharovN86},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier